MAUDE Adverse Event Report: LAKE REGION MEDICAL LIMITED STARTER GUIDEWIRE

LAKE REGION MEDICAL LIMITED STARTER GUIDEWIRE
Model Number M001491561
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Cardiac Tamponade (2226)
Date of Event 09/24/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No device was returned for analysis.A review of the device history records for the specimen device does not present any indication of manufacturing defect or anomaly that could have impacted on the event as reported.The history records indicate this product was final inspection tested at lake region medical and was determined to be acceptable.From risk assessment completed for this products failure mode it can be concluded that the failure mode is documented in the applicable dfmea, and the occurrence rate is being investigated under capa-06103.The complaint is non-verifiable as the product was not returned for evaluation.At this time, it is not possible to assign a definitive root cause for the event as reported.Based on the information provided by the supporting documentation, "emerging use" appears to have impacted on the event as reported.Without the return of the actual device in question for evaluation, lake region medical is unable to determine the exact cause for this incident.Lake region medical has no open preventative action specific to manufacturing this product differently.
 
Event or Problem Description
Device/procedure outcome: procedure cancelled/rescheduled patient outcome: f23: unexpected medical intervention, f08: hospitalization or prolonged hospitalization, 104: cancelled/rescheduled - post sedation/sedation unknown.Event description: per cnf, it was reported that: [?]event; health injury [?]please specify the details of health injury; cardiac tamponade has occurred and pericardiocentesis was performed.[?]please specify the details leading up to the occurrence of health injury; tamponade has occurred during pre-mapping with farawave.[?]please specify the details of the treatment for the occurred health injury; pericardiocentesis was performed and the procedure had been discontinued.[?]please specify the patient's condition after the treatment; the patient returned to the ward after the pericardiocentesis.[?]please specify the physician's opinion about the cause of the health injury; the cause of cardiac tamponade was unknown, however, the physician suspected that it was not caused by the wire.[?]was there any problem with the appearance or functionality of the device?; no issues were noted.[?]was there any other catheter in the heart when the health injury occurred?; an intracardiac catheter and ultrasound were in place.[?]was there any resistance felt while operating/removing the device?; no resistance was felt.[?]was it possible to obtain the case data?; [?]please specify the name and size of the combined sheath; faradrive 16.8fr [?]event; health injury [?]please specify the details of health injury; cardiac tamponade has occurred and pericardiocentesis was performed.[?]please specify the details leading up to the occurrence of health injury; tamponade has occurred during pre-mapping with farawave.[?]please specify the details of the treatment for the occurred health injury; pericardiocentesis was performed and the procedure had been discontinued.[?]please specify the patient's condition after the treatment; the patient returned to the ward after the pericardiocentesis.[?]please specify the physician's opinion about the cause of the health injury; the cause of cardiac tamponade was unknown, however, the physician suspected that it was not caused by the wire.[?]was there any problem with the appearance or functionality of the device?; no issues were noted.[?]was there any other catheter in the heart when the health injury occurred?; an intracardiac catheter and ultrasound were in place.[?]was there any resistance felt while operating/removing the device?; no resistance was felt.[?]was it possible to obtain the case data?; [?]please specify the name and size of the combined sheath; faradrive 16.8fr physician comments: patient outcome: patient injury infected: no generator/controller: ablation catheter used: other used: event date: 2025-9-24 as reported device codes: 2099: no known device problem as reported patient codes: 9042: cardiac tamponade.

Brand Name
STARTER GUIDEWIRE
Common Device Name
STARTER GUIDEWIRE
Manufacturer (Section D)
LAKE REGION MEDICAL LIMITED
butlersland
new ross
co. wexford, irl Y34 K 825
EI  Y34 K825
Manufacturer (Section G)
LAKE REGION MEDICAL LIMITED
butlersland
new ross
co. wexford, irl Y34 K 825
EI   Y34 K825
Manufacturer Contact
katie slattery
butlersland
new ross
co. wexford, irl Y34 K-825
EI   Y34 K825
MDR Report Key24410667
Report Number9681477-2026-00027
Device Sequence Number12247034
Product Code DQX
UDI-Device Identifier08714729326731
UDI-Public(01)08714729326731(17)280306(10)9671298
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K935170
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberM001491561
Device Lot Number9671298
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2026
Initial Report FDA Received Date02/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown